# SDR HYIA20180803001

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: C4020483
- Aircraft time: 34,845 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC16FB379
- Condition: Damaged
- Location: Nr 5
- Part time: 1,419 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LEFT ENGINE STARTED TO RUN ROUGH DURING FLIGHT AND THE OIL PRESSURE SLOWLY DROPPED.  AFTER LANDING, THE CREW REPORTED OIL DRIPPING OFF THE COWL.  MAINTENANCE INSPECTED AND FOUND METAL CONTAMINATION IN ENGINE OIL SYSTEM AND THE NR 5 CYLINDER SHOWING SIGNS OF PRE-IGNITION. THE ENGINE WAS REPLACED.
